Spline Based Geometry for Printed Monopole Antennas

TitleSpline Based Geometry for Printed Monopole Antennas
Publication TypeJournal Article
Year of Publication2007
AuthorsJohn, M, Ammann, MJ
Journal TitleElectronics Letters
Volume43
Issue6
Pagination317-319
Journal Date03/2007
ISSN Number0013-5194
Abstract

A novel Bézier spline-based geometry for printed monopole antennas is presented. Quadratic curves are used to describe the outline of the
radiating element. The geometry is optimised by a genetic algorithm. A small number of control points are used to define the geometry, ensuring a small search space for the GA. The resulting antenna has an impedance bandwidth from 1.44 to 14.7 GHz.

URLhttp://ieeexplore.ieee.org/xpl/articleDetails.jsp?tp=&arnumber=4138067
DOI10.1049/el:20073802
Arrow

http://arrow.dit.ie/engscheceart/38/

Funder

CTVR - The Telecommunications Research Centre,
Science Foundation Ireland

Full Text